SciELO - Scientific Electronic Library Online

 
vol.28 issue2θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONSSCHUR RING AND QUASI-SIMPLE MODULES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, Cemil. ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.125-132. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200002.

In this paper, it is investigated the existence of periodic solutions to the nonlinear third order differential equation : x'" + c2(t)x" + c1(f)x' + f(t, x) = p(t, x, x', x"). The Leray-Schauder principle is used to show the existence of periodic solutions of this equation.

Keywords : Periodic solution; nonlinear third order differential equation.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License